Carleman-type theorems for generalized Q-holomorphic functions


HIZLIYEL S.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.412, no.2, pp.816-827, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 412 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jmaa.2013.11.006
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.816-827

Abstract

In this work, we reduce the boundary condition of Riemann-Hilbert problem for generalized Q-holomorphic functions to the Vekua-type canonical form and obtain an appropriate analogue to the Carleman type representation for generalized Q-holomorphic functions. (C) 2013 Elsevier Inc. All rights reserved.